Translator Disclaimer
July 2003 Attracting edge property for a class of reinforced random walks
Vlada Limic
Ann. Probab. 31(3): 1615-1654 (July 2003). DOI: 10.1214/aop/1055425792

Abstract

Using martingale techniques and comparison with the generalized Urn scheme, it is shown that the edge reinforced random walk on a graph of bounded degree, with the weight function $W(k) = k^\rho,\,\rho > 1 $, traverses (crosses) a random attracting edge at all large times. If the graph is a triangle, the above result is in agreement with a conjecture of Sellke.

Citation

Download Citation

Vlada Limic. "Attracting edge property for a class of reinforced random walks." Ann. Probab. 31 (3) 1615 - 1654, July 2003. https://doi.org/10.1214/aop/1055425792

Information

Published: July 2003
First available in Project Euclid: 12 June 2003

zbMATH: 1057.60048
MathSciNet: MR1989445
Digital Object Identifier: 10.1214/aop/1055425792

Subjects:
Primary: 60J10, 60J15

Rights: Copyright © 2003 Institute of Mathematical Statistics

JOURNAL ARTICLE
40 PAGES


SHARE
Vol.31 • No. 3 • July 2003
Back to Top